X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (45) 45
spectral theory (27) 27
mathematical physics (21) 21
mathematics - spectral theory (19) 19
physics, mathematical (18) 18
mathematics, applied (17) 17
physics (15) 15
mathematics - analysis of pdes (14) 14
eigenvalues (13) 13
theoretical, mathematical and computational physics (11) 11
curvature (10) 10
quantum physics (10) 10
analysis (8) 8
analysis of pdes (7) 7
laplacian (7) 7
physics, multidisciplinary (7) 7
spectrum (7) 7
geometry (6) 6
mechanics (6) 6
operators (6) 6
studies (6) 6
surfaces (6) 6
classical and quantum gravitation, relativity theory (5) 5
convergence (5) 5
eigenfunctions (5) 5
graphs (5) 5
partial differential equations (5) 5
spectra (5) 5
waveguides (5) 5
applications of mathematics (4) 4
asymptotic properties (4) 4
bound-states (4) 4
differential geometry (4) 4
dirichlet problem (4) 4
eigenvectors (4) 4
estimates (4) 4
manifolds (4) 4
mathematical analysis (4) 4
mathematical methods in physics (4) 4
research (4) 4
statistical physics, dynamical systems and complexity (4) 4
algorithms (3) 3
approximation (3) 3
asymptotics (3) 3
billiards (3) 3
boundary conditions (3) 3
complex systems (3) 3
condensed matter - mesoscale and nanoscale physics (3) 3
diffusion (3) 3
dynamical systems and ergodic theory (3) 3
eigenvalue (3) 3
elementary particles, quantum field theory (3) 3
engineering (3) 3
fourier analysis (3) 3
humans (3) 3
maps (3) 3
mathematical and computational physics (3) 3
mathematical research (3) 3
mathematical theorems (3) 3
mathematics - differential geometry (3) 3
mathematics, general (3) 3
mathematics, interdisciplinary applications (3) 3
multidisciplinary sciences (3) 3
natural sciences (3) 3
naturvetenskap (3) 3
physical chemistry (3) 3
physics, particles & fields (3) 3
schrodinger-operators (3) 3
space (3) 3
spectral gap (3) 3
spectral methods (3) 3
stability (3) 3
states (3) 3
35j05 (2) 2
35p15 (2) 2
47g30 (2) 2
58j40 (2) 2
81q10 (2) 2
[ math.math-mp ] mathematics [math]/mathematical physics [math-ph] (2) 2
abstract harmonic analysis (2) 2
algebra (2) 2
artificial intelligence (2) 2
behavior (2) 2
classical and quantum mechanics, general physics (2) 2
computer simulation (2) 2
dirichlet laplacian (2) 2
domains (2) 2
dynamical systems (2) 2
dynamics (2) 2
eigen values (2) 2
equations (2) 2
exactly solvable and integrable systems (2) 2
finite element method (2) 2
fluid dynamics (2) 2
graph spectral theory (2) 2
group theory and generalizations (2) 2
hardy inequality (2) 2
index medicus (2) 2
integrals (2) 2
jerk (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Frontiers in Neurology, ISSN 1664-2295, 09/2018, Volume 9, p. 615
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 04/2003, Volume 355, Issue 4, pp. 1559 - 1577
Let V\subset\ambspace be a compact real analytic surface with isolated singularities, and assume its smooth part V_0 is equipped with a Riemannian metric that... 
Geometry | Integers | Riemann manifold | Mathematical theorems | Algebra | Analytic functions | Coordinate systems | Curvature | Arc length | Real analytic sets | Resolution of singularities | Quasi-isometry | Gauss-Bonnet theorem | Stokes theorem | MATHEMATICS | L-2 Stokes theorem | quasi-isometry | resolution of singularities | ALGEBRAIC-CURVES | SPECTRAL GEOMETRY | real analytic sets
Journal Article
Proceedings of the 9th ACM International Conference on pervasive technologies related to assistive environments, 06/2016, Volume 29-, pp. 1 - 8
Physical therapy is an essential element in a comprehensive rehabilitation plan. Robot-assisted solutions have recently become more common to support the... 
DyAd | Spectral Arc Length | Dynamic Difficulty Adjustment | Human-Robot Interaction | Dynamic Time Warping (DTW) | Rehabilitation Technology | Dynamic Diffculty Adjustment
Conference Proceeding
Communications in Mathematical Physics, ISSN 0010-3616, 4/2018, Volume 359, Issue 2, pp. 429 - 448
We investigate the rate of decrease at infinity of eigenfunctions of quantum graphs by using Agmon’s method to prove L 2 and $${L^\infty}$$ L∞ bounds on the... 
Quantum Physics | Mathematical Physics | Classical and Quantum Gravitation, Relativity Theory | Theoretical, Mathematical and Computational Physics | Complex Systems | Physics | PHYSICS, MATHEMATICAL
Journal Article
Cogent Mathematics, ISSN 2331-1835, 12/2016, Volume 3, Issue 1
We discuss a spectral asymptotics theory of an even zonal metric and a Schrödinger operator with zonal potentials on a sphere. We decompose the eigenvalue... 
35J10 | Sturm-Liouville theory | Weyl asymptotics | 34B24 | 35R30 | zonal potential | 35P25 | zonal metric | eigenvalue asymptotics | Cartwright-Levinson theory | 34K23 | Operators (mathematics) | Eigenvalues | Asymptotic properties | Eigen values | Sturm–Liouville theory | Cartwright–Levinson theory
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 12/2017, Volume 191, Issue 1, pp. 53 - 83
We study the geometry of hyperbolic cone surfaces, possibly with cusps or geodesic boundaries. We prove that any hyperbolic cone structure on a surface of... 
Geometry | 53B40 | 53C24 | Finite marked length spectral rigidity | 51F99 | Teichmüller space | Mathematics | Hyperbolic cone surfaces | Thurston metric | MATHEMATICS | Teichmuller space | PARAMETRIZATION | TEICHMULLER-SPACES
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 11/2013, Volume 365, Issue 11, pp. 6103 - 6148
Let M^\circ an asymptotically conic Riemaniann metric on M^\circ compactifies to a manifold with boundary M becomes a scattering metric on M be the positive... 
Resolvent kernel | Spectral measure | Low energy asymptotics | Scattering metric | Price's law | Asymptotically conic manifold | MATHEMATICS | asymptotically conic manifold | low energy asymptotics | PERTURBATIONS | resolvent kernel | SCATTERING METRICS | RIESZ TRANSFORM | MANIFOLDS | spectral measure | SCHRODINGER-OPERATORS
Journal Article
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 12/2012, Volume 285, Issue 17‐18, pp. 2222 - 2232
We consider integral operators generated by square integrable kernels on an measure space. Under smoothness assumptions defined by the action of a convenient... 
eigenvalues | 47B38 | 45P05 | 41A36 | 47G10 | 45M05 | 42A82 | singular values | 47A75 | spectral analysis MSC 45C05 | Decay rates | integral operators | Eigenvalues | Singular values | Integral operators | Spectral analysis | METRIC COMPACTA | MATHEMATICS | spectral analysis | SMOOTH KERNELS | POSITIVE-DEFINITE KERNELS | HOLDER CONTINUOUS KERNELS
Journal Article
Zeitschrift für angewandte Mathematik und Physik, ISSN 0044-2275, 10/2012, Volume 63, Issue 5, pp. 855 - 863
In this note, we prove two isoperimetric inequalities for the sharp constant in the Sobolev embedding and its associated extremal function. The first... 
Engineering | Sobolev constant | Mathematical Methods in Physics | Schwarz Lemma | Secondary 35J05 | 30C80 | Dirichlet eigenvalue | Theoretical and Applied Mechanics | Primary 35P15 | torsional rigidity | 1ST EIGENFUNCTION | EIGENVALUES | MATHEMATICS, APPLIED | BOUNDS | MEMBRANE | PAYNE-RAYNER TYPE | Mathematics - Analysis of PDEs
Journal Article
Journal of Physics A: Mathematical and General, ISSN 0305-4470, 08/2005, Volume 38, Issue 31, pp. 7005 - 7019
The generalized Taub-NUT metrics exhibit in general gravitational anomalies. This is in contrast with the fact that the original Taub-NUT metric does not... 
SPACE | SYMMETRY | DIRAC-EQUATION | INVARIANT | SPECTRAL ASYMMETRY | PHYSICS, MATHEMATICAL | SCATTERING
Journal Article
Annales Henri Poincaré, ISSN 1424-0637, 5/2018, Volume 19, Issue 5, pp. 1419 - 1438
Journal Article
The Journal of Geometric Analysis, ISSN 1050-6926, 1/2018, Volume 28, Issue 1, pp. 123 - 151
Journal Article
Journal of Noncommutative Geometry, ISSN 1661-6952, 2017, Volume 11, Issue 4, pp. 1413 - 1436
Journal Article
SIAM Journal on Optimization, ISSN 1052-6234, 2012, Volume 22, Issue 1, pp. 135 - 158
Journal Article
Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8121, 11/2007, Volume 40, Issue 47, pp. 14165 - 14180
In geometric analysis, an index theorem relates the difference of the numbers of solutions of two differential equations to the topological structure of the... 
PHYSICS, MULTIDISCIPLINARY | PHYSICS, MATHEMATICAL | KIRCHHOFFS RULE
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 2/2018, Volume 357, Issue 3, pp. 1157 - 1177
We prove an analogue of Sogge’s local L p estimates for L p norms of restrictions of eigenfunctions to submanifolds, and use it to show that for quantum... 
Quantum Physics | Mathematical Physics | Classical and Quantum Gravitation, Relativity Theory | Theoretical, Mathematical and Computational Physics | Complex Systems | Physics | SUBMANIFOLDS | THEOREMS | SETS | NONPOSITIVE CURVATURE | MANIFOLDS | BOUNDARY-VALUES | POINTS | PHYSICS, MATHEMATICAL | SURFACES
Journal Article
Archive for Rational Mechanics and Analysis, ISSN 0003-9527, 7/2013, Volume 209, Issue 1, pp. 41 - 59
Stokes waves are steady periodic water waves on the free surface of an infinitely deep irrotational two-dimensional flow under gravity without surface tension.... 
Mechanics | Physics, general | Fluid- and Aerodynamics | Statistical Physics, Dynamical Systems and Complexity | Theoretical, Mathematical and Computational Physics | Physics | SCHRODINGER OPERATOR | SPECTRAL THEORY | HARDY-SPACES | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | MECHANICS | BIFURCATION | Water waves | Archives
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.